MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Catalog Number 777628
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when using guidewire during the operation, it was found that the middle part of double-j was ruptured, causing the guidewire to penetrate.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the product meets specifications.Visual requirements states to "use unaided eye at 12" to 18" distance under normal room lighting, unless otherwise noted.When evaluating the sample, it could be seen that it had been removed from all packaging, and the suture was removed from the stent.The reported rupture of the pigtail could be located.Dimensional requirements states the od to be 0.079" plus or minus 0.002", guidewire to be 0.038" plus or minus 0.002", and tip id to be 0.043" plus or minus 0.002".The sample passed all the dimensional requirements.The od was measured 0.0799" using a laser micrometer.A 0.038" guidewire passed through the sample with no hesitation.The tip id was measured using 0.043" pin gauge.The defect reported could not be confirmed.No root cause could be found because the reported event was unconfirmed.A dhr reviews was not required as the reported event was unconfirmed.Labelling review was not required as the reported event was unconfirmed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19566938
Report Number1018233-2024-03606
Device Sequence Number6140533
Product Code FAD
UDI-Device Identifier10801741014564
UDI-Public(01)10801741014564(11)231031(17)270428(10)NGHX0516
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number777628
Device Lot NumberNGHX0516
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown